Davvaz, B., Emir, K.. (1398). On morphisms of crossed polymodules. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), 95-104.
B. Davvaz; K. Emir. "On morphisms of crossed polymodules". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 01, 1398, 95-104.
Davvaz, B., Emir, K.. (1398). 'On morphisms of crossed polymodules', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), pp. 95-104.
Davvaz, B., Emir, K.. On morphisms of crossed polymodules. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 09(01): 95-104.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.